# SDR AALA2019060659003

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 51,117 hours, 31,245 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  PILOT REPORTS AUTO BRAKE FAILED ON LANDING FAULT. MAINTENANCE REMOVED AND REPLACED 12GG NORMAL BRAKE PRESSURE TRANSDUCER IAW AMM 32-42-21.
